| Catalog Number |
109141 |
| Medical Device Problem Code |
Loss of Osseointegration (2408)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Pain (1994); Tissue Damage (2104)
| Date of Event |
10/05/2015
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.
Event or Problem Description
Rp.000222 - the dentist reported that 6 years after two dental implants were installed in intraoral regions #19 and #18, it was verified their loss of osseointegration.Patient presented bone type iii.